# SDR UPS09154784

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973300499
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT BULK PIT FLOOR HAS HOLE BEYOND AMM LIMITS.  INSPECTED FLOOR PANEL FOUND TO BE OUT OF LIMITS PER SRM 53-10-20 FIG 109 SHEET 1.  REPLACED FLOOR PANEL PER MM 53-10-20.
